# SDR 2022FA0000659

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: General aviation
- Aircraft: N312AK
- Make and model: Piper PA-31-350
- Aircraft serial: 317305015
- Aircraft time: 22,652 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Slow
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETRACTED GEAR AFTER TAKE OFF, HANDLE RETURNED TO NEUTRAL, NOSE GEAR SLOWLY PARTIALLY EXTENDED.  CONTINUED TO DESTINATION GEAR EXTENDED NORMALLY.
